A simple parasite model with complicated dynamics

M.G. Roberts, J.A.P. Heesterbeek

    Research output: Contribution to journalArticleAcademicpeer-review

    21 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)272-290
    JournalJournal of Mathematical Biology
    Volume37
    DOIs
    Publication statusPublished - 1998

    Cite this

    Roberts, M.G. ; Heesterbeek, J.A.P. / A simple parasite model with complicated dynamics. In: Journal of Mathematical Biology. 1998 ; Vol. 37. pp. 272-290.
    @article{a85e4fe89e804198a21c3893e6e7bd77,
    title = "A simple parasite model with complicated dynamics",
    author = "M.G. Roberts and J.A.P. Heesterbeek",
    year = "1998",
    doi = "10.1007/s002850050129",
    language = "English",
    volume = "37",
    pages = "272--290",
    journal = "Journal of Mathematical Biology",
    issn = "0303-6812",
    publisher = "Springer Verlag",

    }

    A simple parasite model with complicated dynamics. / Roberts, M.G.; Heesterbeek, J.A.P.

    In: Journal of Mathematical Biology, Vol. 37, 1998, p. 272-290.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - A simple parasite model with complicated dynamics

    AU - Roberts, M.G.

    AU - Heesterbeek, J.A.P.

    PY - 1998

    Y1 - 1998

    U2 - 10.1007/s002850050129

    DO - 10.1007/s002850050129

    M3 - Article

    VL - 37

    SP - 272

    EP - 290

    JO - Journal of Mathematical Biology

    JF - Journal of Mathematical Biology

    SN - 0303-6812

    ER -